# SDR REXA2024022800233

- Difficulty date: February 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,686 hours, 6,341 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165912
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEARD A POP AND SAW SMOKE COME OUT OF CAPTAIN'S SIDE WINDOW LOWER AFT TERMINAL BLOCK. A LEFT WINDOW HEAT CAUTION MESSAGE ALSO POSTED. C/W TECHNICAL SUPPLEMENT 002769-R1 AND PERFORMED TROUBLESHOOTING IAW FIM 30-41-00 & TS5003531. REPLACED CONTROLLER PN 1659-1-2, SN 3028, IAW 30-41-00. OPS CHECK GOOD. INSPECTED LH WINDOW FOR TERMINAL DAMAGE IAW AMM 56-12-01. NO DAMAGE NOTED.
